# SDR DALA1114789877

- Difficulty date: March 2, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 68,643 hours, 62,328 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM JUST LEFT OF AC CENTER BEAM AT STA 200 HAS CORROSION.  REMOVED CORROSION ON UPPER FLANGE ON FLOOR PANEL BEAM AT STA 200 FROM X1 TO X 20, DAMAGE FOUND OUT OF LIMITS IAW DC-9 SRM 53-01 PARA 3 SHEET 3 FIG 1.  REMOVED AND REPLACED FLOOR PANEL BEAM SUPPORT AT STA 200, FROM X1 TO X20IAW SRM 51-30-5 PAGE 1-3 FIG 2.
